# SDR USAA2011091400001

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 20,075 hours, 8,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE R2 DOES NOT SHOW ARMED IN FLIGHT ON GROUND OK.  REMOVED DEBRIS FROM AROUND GIRT BAR AREA.  SYSTEM OPS CHECKED NORMAL PER AIRBUS MAINTENANCE MANUAL 52-10-220-006.
